# SDR MWEA00042

- Difficulty date: February 10, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 81,217 hours, 91,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 591008425
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR PAN HAS CHAFE JUST UNDER GUIDE VAIL ASSEMBLY.  MAINTENANCE FABRICATED AND INSTALLED PAN REPAIR.
